MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930); Pain (1994); Unspecified Mental, Emotional or Behavioural Problem (4430); Unspecified Kidney or Urinary Problem (4503)
Date of Event 11/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of november 21, 2017, was chosen as a best estimate based on the date of mesh implant.Block e1: this event was reported by the patient's legal representation.The implanting physician is: (b)(6).The explanting physician is: (b)(6).Block h6: the following imdrf patient codes capture the reportable events of: e2330 - pain.E2006 - mesh erosion.E1906 - infection.The following imdrf impact codes capture the reportable events of: f1905 - vaginal mesh removal.F1202 - disability.
 
Event or Problem Description
It was reported that the patient was implanted with a lynx system device, and she claimed to have experienced extreme pain, infection of her internal bodily tissue, urinary problems, and other injuries as a result of the implantation.Furthermore, the patient claims to have suffered significant mental and physical pain and suffering and has sustained permanent injury.On (b)(6) 2024, the patient was diagnosed with a renal stone and bladder mesh erosion.She underwent right ureteroscopic stone extraction using laser and basket, along with vaginal excision of the mesh.Operative findings included a 1.4 cm renal pelvic stone, which was successfully removed.The stent and vaginal mesh were also removed.However, cystoscopy revealed a remaining portion of mesh within the bladder.On (b)(6) 2025, the patient was diagnosed with a right renal stone, bladder stone, and recurrent bladder mesh erosion.She underwent right ureteroscopic stone extraction, cystolitholapaxy, robotic bladder mesh removal, and right burch urethropexy.Operative findings included renal stones that were lasered and extracted, bladder stones treated with laser, and excision of mesh erosions.A bilateral burch urethropexy was performed.A 200-micron holmium laser fiber was used to remove small stones surrounding both sides of the mesh erosion.

Brand Name
LYNX SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22215809
Report Number2124215-2025-38967
Device Sequence Number20997517
Product Code OTN
UDI-Device Identifier08714729718949
UDI-Public(01)08714729718949(17)200823(10)21051735
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2020
Device Model NumberM0068503000
Device Catalogue NumberM0068503000
Device Lot Number0021051735
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/16/2025
Date Device Manufactured08/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Disability;
Patient Age72 YR
Patient SexFemale